Geck's conjecture and the generalized Gelfand-Graev representations in bad characteristic

Junbin Dong ShanghaiTech University Gao Yang Harbin Engineering University

Representation Theory mathscidoc:2105.30003

Advances in Mathematics, 377, 107482, 2021.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-05-26 14:58:50 uploaded by dongjunbin ] [ 295 downloads ] [ 0 comments ]
@inproceedings{junbin2021geck's,
  title={Geck's conjecture and the generalized Gelfand-Graev representations in bad characteristic},
  author={Junbin Dong, and Gao Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210526145850092786837},
  booktitle={Advances in Mathematics},
  volume={377},
  pages={107482},
  year={2021},
}
Junbin Dong, and Gao Yang. Geck's conjecture and the generalized Gelfand-Graev representations in bad characteristic. 2021. Vol. 377. In Advances in Mathematics. pp.107482. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210526145850092786837.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved